Pascal and Francis Bibliographic Databases

Help

Search results

Your search

kw.\*:("RECURRENCE")

Filter

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Document Type [dt]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Publication Year[py]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Discipline (document) [di]

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Language

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Author Country

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Origin

A-Z Z-A Frequency ↓ Frequency ↑
Export in CSV

Results 1 to 25 of 34595

  • Page / 1384

Export

Selection :

  • and

LE "TEMPS DE RECURRENCE" EN HYDROMETEOROLOGIE: TECHNIQUE ET CONCEPTSPEGUY CP.1980; BULL. ASS. GEOGRAPHES FR.; FRA; DA. 1980; VOL. 57; NO 468-469; PP. 151-155; ABS. ENGArticle

ON A RECURRENCE OF STECK.BRETH M.1976; J. APPL. PROBABIL.; G.B.; DA. 1976; VOL. 13; NO 4; PP. 823-825; BIBL. 3 REF.Article

NOTES ON 1-RECURRENT MARKOV CHAINS.TUOMINEN P.1976; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DTSCH.; DA. 1976; VOL. 36; NO 2; PP. 111-118; BIBL. 9 REF.Article

CHARACTERIZATIONS OF UNIFORM RECURRENCE FOR GENERAL MARKOV CHAINSBONSDORFF H.1980; ANN. ACAD. SCI. FENN. SER. A1; ISSN 0355-0087; FIN; DA. 1980; NO 32; PP. 1-49; BIBL. 40 REF.Serial Issue

A SPLITTING TECHNIQUE FOR HARRIS RECURRENT MARKOV CHAINSNUMMELIN E.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 43; NO 4; PP. 309-318; BIBL. 14 REF.Article

SUMS OF PRODUCTS OF TERMS FROM LINEAR RECURRENCE SEQUENCESRUSSELL DL.1979; DISCRETE MATH.; NLD; DA. 1979; VOL. 28; NO 1; PP. 65-79; BIBL. 5 REF.Article

RECURRENT ACTIVITY IN GALASTIC NUCLEIBAILEY ME; CLUBE SVM.1978; NATURE; GBR; DA. 1978; VOL. 275; NO 5678; PP. 278-282; BIBL. 54 REF.Article

SUR CERTAINES SUITES RECURRENTES CUBIQUES AYANT DEUX OU TROIS TERMES NULS.PICON PA.1978; DISCRETE MATH.; NETHERL.; DA. 1978; VOL. 21; NO 3; PP. 285-296; ABS. ANGL.; BIBL. 3 REF.Article

LIMIT THEOREMS FOR ALPHA -RECURRENT SEMI-MARKOV PROCESSES.NUMMELIN E.1976; ADV. APPL. PROBAB.; G.B.; DA. 1976; VOL. 8; NO 3; PP. 531-547; BIBL. 13 REF.Article

RECURRENCE POSITIVE DES LIBRAIRIES MIXTESDIES JE.1981; Z. WAHRCHEINLICHKEITSTHEOR. VERW. GEB.; ISSN 0044-3719; DEU; DA. 1981; VOL. 58; NO 4; PP. 509-528; ABS. ENG; BIBL. 12 REF.Article

A POSITIVE RECURRENCE CRITERION ASSOCIATED WITH MULTIDIMENSIONAL QUEUEING PROCESSESROSBERG Z.1980; J. APPL. PROBAB.; ISSN 0021-9002; GBR; DA. 1980; VOL. 17; NO 3; PP. 790-801; BIBL. 7 REF.Article

RELATION ENTRE LA LATITUDE HELIOGRAPHIQUE ET LES PERIODES DE RECURRENCE DES VITESSES DU VENT SOLAIREBLUMS DF; LOTOVA NA.1979; ASTR. ZH.; SUN; DA. 1979; VOL. 56; NO 4; PP. 872-875; ABS. ENG; BIBL. 13 REF.Article

FRONTIERE DE MARTIN D'UN PROCESSUS RECURRENT AU SENS DE HARRISBRONNER F.1978; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1978; VOL. 44; NO 3; PP. 227-251; BIBL. 10 REF.Article

THEOREME DE LIMITE CENTRALE FONCTIONNEL POUR UNE CHAINE DE MARKOV RECURRENTE AU SENS DE HARRIS ET POSITIVEMAIGRET N.1978; ANN. INST. HENRI POINCARE, B; FRA; DA. 1978; VOL. 14; NO 4; PP. 425-440; ABS. ENG; BIBL. 16 REF.Article

A RECURSON FORMULA WITH APPLICATIONS TO ALGEBRA, NUMBER THEORY AND COMBINATORIESWILKER P.1982; ILL. J. MATH.; ISSN 0019-2082; USA; DA. 1982; VOL. 26; NO 3; PP. 479-491; BIBL. 8 REF.Article

BIPARTITIONAL POLYNOMIALS AND THEIR APPLICATIONS IN COMBINATORICS AND STATISTICSCHARALAMBIDES CA.1981; DISCRETE MATH.; ISSN 0012-365X; NLD; DA. 1981; VOL. 34; NO 1; PP. 81-84; BIBL. 8 REF.Article

THE RECURRENCE STRUCTURE OF GENERAL MARKOV PROCESSESTUOMINEN P; TWEEDIE RL.1979; PROC. LONDON MATH. SOC.; GBR; DA. 1979; VOL. 39; NO 3; PP. 554-576; BIBL. 21 REF.Article

RECURRENCE DE RESOLVANTES DE NOYAUXLE JAN Y; BRANCOVAN M.1979; C.R. ACAD. SCI., A; FRA; DA. 1979; VOL. 289; NO 15; PP. 763-766; ABS. ENG; BIBL. 5 REF.Article

A NOTE ON SIMULTANEOUS RECURRENCE CONDITIONS ON A SET OF DENUMERABLE STOCHASTIC MATRICESFEDERGRUEN A; HORDIJK A; TIJMS HC et al.1978; J. APPL. PROBABIL.; GBR; DA. 1978; VOL. 15; NO 4; PP. 842-847; BIBL. 8 REF.Article

REKURSIONSFORMELN ZUR BERECHNUNG DER AEQUIVALENTEN VERSTAERKUNGSKENNLINIE. = FORMULES RECURRENTES PERMETTANT DE CALCULER LA COURBE CARACTERISTIQUE D'AMPLIFICATION EQUIVALENTELAMPE B.1976; WISSENSCH. Z. WILHELM-PIECK-UNIV. ROSTOCK, MATH.-NATURWISSENSCH. REIHE; DTSCH.; DA. 1976; VOL. 25; NO 8; PP. 891-895; ABS. RUSSE ANGL. FR.; BIBL. 7 REF.Article

RECURRENCES AND FORMULAE IN AN EXTENSION OF THE EULERIAN NUMBERSMAGAGNOSC D.1980; DISCRETE MATH.; NLD; DA. 1980; VOL. 30; NO 3; PP. 265-268; BIBL. 3 REF.Article

POSITION D'UNE MARCHE ALEATOIRE SUR Z2 A L'INSTANT D'ATTEINTE D'UNE DROITEBOUGEROL P; KIPNIS C.1980; Z. WAHRSCHEIN.-THEOR. VERWANDTE GEB.; DEU; DA. 1980; VOL. 52; NO 2; PP. 183-191; BIBL. 3 REF.Article

ON AN ITERATIVE APPROACH TO THE NUMERICAL SOLUTION OF DIFFERENCE SCHEMESCASH JR; MILLER JCP.1979; COMPUTER J.; GBR; DA. 1979; VOL. 22; NO 2; PP. 184-187; BIBL. 8 REF.Article

SOLUTION OF CERTAIN RECURRENCES. IICARLITZ L.1978; S.I.A.M. J. MATH. ANAL.; USA; DA. 1978; VOL. 9; NO 5; PP. 781-786; BIBL. 4 REF.Article

UN THEOREME DE DICHOTOMIE POUR LES MARCHES ALEATOIRES SUR LES ESPACES HOMOGENES.HENNION H; ROYNETTE B.1977; C.R. ACAD. SCI., A; FR.; DA. 1977; VOL. 285; NO 5; PP. 399-401; ABS. ANGL.; BIBL. 5 REF.Article

  • Page / 1384